Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 5, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Jan 29, 2008, 9:43 PM CST for 23 counties in Texas. It took effect at Jan 30, 2008, 3:44 AM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2008, 9:43 PM CST (03:43 UTC)
- In effect from
- Jan 30, 2008, 3:44 AM CST
- Expired
- Jan 30, 2008, 6:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Fort Worth, TX
All 23 counties
Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hamilton County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Mills County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 44 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.7 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2709 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- -117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 300343 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 943 PM CST TUE JAN 29 2008 ...WIND ADVISORY FOR FAR WESTERN AND NORTHERN PORTIONS OF NORTH TEXAS FROM 10 AM TO 6 PM CST WEDNESDAY... .SURFACE HIGH PRESSURE WILL SHIFT EAST OF NORTH TEXAS BY MORNING...AS LOW PRESSURE INTENSIFIES OVER THE LEE OF THE ROCKIES AHEAD OF A COLD FRONT BY WEDNESDAY AFTERNOON. GUSTY SOUTH WINDS WILL RESULT OVER NORTHWEST PORTIONS OF NORTH TEXAS BY MIDDAY...WITH VALUES BETWEEN 20 AND 30 MPH... WITH GUSTS BETWEEN 35 AND 40 MPH. TXZ091>094-100>103-115>117-129-301145- /O.NEW.KFWD.WI.Y.0005.080130T1600Z-080131T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-STEPHENS- PALO PINTO-PARKER-EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... CISCO...EASTLAND...RANGER...GORMAN 943 PM CST TUE JAN 29 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST WEDNESDAY. SOUTH WINDS WILL INCREASE TO BETWEEN 20 AND 30 MPH BY MIDDAY AND DURING THE AFTERNOON OVER THE ADVISORY AREA. GUSTS TO BETWEEN 35 AND 40 MPH WILL BE POSSIBLE AS WELL. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 05/
4 follow-up statements
000 WWUS74 KFWD 300944 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 344 AM CST WED JAN 30 2008 ...WIND ADVISORY IN EFFECT FOR WESTERN AND NORTHERN PORTIONS OF NORTH TEXAS FROM 10 AM TO 6 PM CST... .SYNOPSIS...DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES TODAY WILL RESULT IN INCREASING SOUTHERLY WINDS. SOUTH WINDS OF 20 TO 30 MPH ARE EXPECTED ACROSS THE WIND ADVISORY AREA...WITH GUSTS UP TO 35 MPH POSSIBLE. TXZ104-118-119-130>133-141>144-301630- /O.EXA.KFWD.WI.Y.0005.080130T1600Z-080131T0000Z/ COLLIN-TARRANT-DALLAS-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS- HAMILTON-BOSQUE- INCLUDING THE CITIES OF...PLANO...FORT WORTH...ARLINGTON... DALLAS...STEPHENVILLE...DUBLIN...GRANBURY...OAK TRAIL SHORES... GLEN ROSE...CLEBURNE...BURLESON...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...VALLEY MILLS 344 AM CST WED JAN 30 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM. SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH BY THE LATE MORNING HOURS ACROSS THE ADVISORY AREA. WIND GUSTS UP TO 35 MPH WILL BE POSSIBLE THIS AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ TXZ091>094-100>103-115>117-129-301630- /O.CON.KFWD.WI.Y.0005.080130T1600Z-080131T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-STEPHENS- PALO PINTO-PARKER-EASTLAND- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... CISCO...EASTLAND...RANGER...GORMAN 344 AM CST WED JAN 30 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... SOUTHERLY WINDS WILL INCREASE TO 20 TO 30 MPH BY THE LATE MORNING HOURS ACROSS THE ADVISORY AREA. WIND GUSTS UP TO 35 MPH WILL BE POSSIBLE THIS AFTERNOON. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 92
000 WWUS74 KFWD 301621 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1021 AM CST WED JAN 30 2008 ...WIND ADVISORY IN EFFECT FOR THE NORTHWESTERN HALF OF NORTH TEXAS UNTIL 6 PM CST... .SYNOPSIS...DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES TODAY WILL RESULT IN INCREASING SOUTHERLY WINDS. SOUTH WINDS OF 20 TO 30 MPH ARE EXPECTED ACROSS THE WIND ADVISORY AREA...WITH GUSTS UP TO 35 MPH POSSIBLE. TXZ091>094-100>104-115>119-129>133-141>144-310000- /O.CON.KFWD.WI.Y.0005.000000T0000Z-080131T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS 1021 AM CST WED JAN 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY UNTIL 6 PM CST FOR AREAS ALONG AND NORTHWEST OF A LINE FROM GOLDTHWAITE...TO MERIDIAN...TO DALLAS...TO BONHAM. WINDS OF 20-30 MPH ARE EXPECTED WITH GUSTS UP TO 35 MPH POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 13
000 WWUS74 KFWD 302052 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 252 PM CST WED JAN 30 2008 ...WIND ADVISORY IN EFFECT FOR THE NORTHWESTERN HALF OF NORTH TEXAS UNTIL 6 PM CST... .SYNOPSIS...DEVELOPING LOW PRESSURE IN THE LEE OF THE ROCKIES TODAY WILL RESULT IN INCREASING SOUTHERLY WINDS. SOUTH WINDS OF 20 TO 30 MPH ARE EXPECTED ACROSS THE WIND ADVISORY AREA...WITH GUSTS UP TO 35 MPH POSSIBLE. TXZ091>094-100>104-115>119-129>133-141>144-310000- /O.CON.KFWD.WI.Y.0005.000000T0000Z-080131T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS 252 PM CST WED JAN 30 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY UNTIL 6 PM CST FOR AREAS ALONG AND NORTHWEST OF A LINE FROM GOLDTHWAITE...TO MERIDIAN...TO DALLAS...TO BONHAM. WINDS OF 20-30 MPH ARE EXPECTED WITH GUSTS UP TO 35 MPH POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 13
000 WWUS74 KFWD 302338 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 538 PM CST WED JAN 30 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM... .GUSTY SOUTHERLY WINDS WILL CONTINUE TO DIMINISH THIS EVENING. EXPECT SOUTH WINDS THROUGH THE NIGHT AVERAGING 10 TO 20 MPH. TXZ091>094-100>104-115>119-129>133-141>144-310045- /O.EXP.KFWD.WI.Y.0005.000000T0000Z-080131T0000Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN- STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-COMANCHE-MILLS-HAMILTON-BOSQUE- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS 538 PM CST WED JAN 30 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST. GUSTY SOUTH TO SOUTHEAST WINDS WILL DIMINISH AFTER 6 PM. EXPECT SOUTH WINDS TO AVERAGE 10 TO 20 MPH THROUGH THE OVERNIGHT HOURS. $$ SCHULTZ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 29, 9:37 PM CST, 6 minutes earlier.
Area forecast discussion, Jan 29, 9:37 PM CST, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 937 PM CST TUE JAN 29 2008 .UPDATE... AFTER ANALYZING SOME NEWER DATA AND COORDINATION...WE WILL ISSUE AN INITIAL WIND ADVISORY (PER CRITERIA OF OF 20-30 MPH/GUSTS 40 MPH) FOR AREAS JUST WEST THROUGH NORTH OF D/FW (SEE ADVISORY LINE BELOW FOR DETAILS). WERE STILL AWAITING SOME IMPORTANT NEW MODEL DATA...THUS OVERNIGHT...ITS HIGHLY POSSIBLE THIS ADVISORY COULD BE EXTENDED SEWD THROUGH THE PARIS/D-FW/STEPHENVILLE AREAS. SFC HIGH PRESSURE CONTINUES TO QUICKLY MOVE EWD ACROSS N TX TONIGHT...WITH SLY WINDS PICKING UP OVER NW PTNS OF N TX BY DAYBREAK...THUS THIS IS WHERE THE BEST MIXING EARLY ON WILL OCCUR. ELSEWHERE...ITLL STILL BE PRETTY BREEZY WITH S WINDS 15 TO 25 MPH...WITH GUSTS OVER 30 MPH BY MIDDAY/AFTERNOON. .FIRE WEATHER... FINALLY...PER EXPECTED COLD FRONT AND REINFORCING POLAR AIRMASS ON THURSDAY...WELL LIKELY BE ISSUING A FIRE WX WATCH FOR THE WRN 2/3 OF N TX WHERE MINIMUM HUMIDITIES ARE 35 PERCENT OR LOWER. HIGHLIGHTS...HWO UPDATE...AND FORECAST TO BE ISSUED BEFORE 10 PM. WELL ALSO AMEND SPECIAL WEB GRAPHIC AFTER ALL ELSE IS DONE. FINAL NOTE...PEAK WIND GUSTS FOR MANY N TX AIRPORTS CAN BE ACCESSED VIA OUR MAIN WEB HOMEPAGE AND CLIMATE PRODUCTS. && .PREV DISCUSSION... /ISSUED 617 PM CST TUE JAN 29 2008/ UPDATE... WINDS CONTINUE TO COME DOWN AS THE BOUNDARY LAYER DECOUPLES/COOLS... SFC HIGH PRESSURE SETTLES IN...AND DEW PTS COOL. PER 3.9 IR IMAGERY AND THE SENSITIVE CLEAR-AIR MODE CURRENTLY ON THE KFWS WSR-88D...FIRE PLUMES DIMINISHING AND HOT SPOTS ON SATELLITE FADING...WHICH IS A GOOD SIGN. WE HAVE LET THE NPWFWD(HIGH WIND WARNING AND WIND ADVISORY) EXPIRE WITH THESE WIND/TEMP TRENDS IN MIND. S/SE WINDS WILL RETURN THE WRN 1/2 OF THE REGION DAYBREAK WEDNESDAY... WITH GRADIENT INCREASING AS WILL SOUTHERLY WINDS ACROSS ALL OF N TX BY MIDDAY TUESDAY/TUES AFTERNOON...THUS ANOTHER WIND ADVISORY MAY BE NEED TO BE ISSUED OVERNIGHT. ANOTHER POLAR COLD FRONT TO SWEEP IN ON THURSDAY...WITH AT LEAST ONE MORE WINDY DAY...BEFORE THINGS SETTLE FRIDAY INTO THE WEEKEND. THE WIND ADVISORY FOR WEDNESDAY AND/OR A POSSIBLE FIRE WX WATCH ISSUANCE FOR THURSDAY WILL BE DECIDED BY THE LATE EVENING NEWS...ONCE NEW MODEL RUNS ARRIVE. AVIATION... N FLOW 10-20 KTS WILL SLOWLY GO NE 3-6 KTS BY 04-06Z THIS EVENING WITH VFR CONDS PREVAILING. SFC HI SETTLING IN FROM THE NW WILL QUICKLY SHUNT EWD BY 12-18Z WED...WITH GUSTY S WINDS 16-19 KTS...WITH GSTS 27-30 KTS RETURNING BY 18Z/AFTER. PREV DISCUSSION... /ISSUED 312 PM CST TUE JAN 29 2008/ DISCUSSION... THE DRY LINE AND COLD FRONT WHICH HELPED PRODUCE VERY STRONG WINDS TODAY HAVE NOW PUSHED THROUGH ALL OF THE FORECAST AREA. WINDS LOOK LIKE THEY ARE BEGINNING TO CALM DOWN AS THESE FEATURES MOVE FARTHER AWAY AND THE PRESSURE GRADIENT WEAKENS. THE HIGH WIND WARNING...WIND ADVISORY... AND RED FLAG WARNING STILL REMAIN IN EFFECT UNTIL 6 PM. THERE HAVE BEEN NUMEROUS REPORTS OF POWER OUTAGES AND AT LEAST ONE INSTANCE OF HOMES BEING BURNED DUE TO A GRASS FIRE. UNFORTUNATELY THE GUSTY WINDS WILL BE WITH US A COUPLE MORE DAYS AT LEAST. WINDS THAT ARE CURRENTLY NW WILL BECOME SOUTHERLY BY TOMORROW MORNING AS LEE TROUGHING DEVELOPS ALONG THE SOUTHERN ROCKIES. WE WILL HAVE STRONG SOUTHERLY WINDS GOING INTO THE SYSTEM WEDNESDAY AND STRONG NORTHWESTERLY WINDS THURSDAY BEHIND IT AS ANOTHER FRONT SWEEPS THOUGH NORTH TEXAS. RAIN CHANCES WILL RETURN WEDNESDAY NIGHT INTO THURSDAY...ALTHOUGH THE LACK OF QUALITY MOISTURE DOES NOT BODE WELL. THE NOW FAMILIAR QUICK RETURN FLOW SCENARIO WILL SET UP AGAIN FRIDAY AND SATURDAY AS ANOTHER IN A SERIES OF WEAK SHORTWAVES AFFECTS THE REGION OVER THE WEEKEND. THE MAIN PROBLEM WITH THESE QUICK SYSTEMS IS THE LACK OF TIME TO ALLOW FOR AMPLE MOISTURE RETURN TO THE AREA. AS WE HAVE SEEN...THIS PATTERN ALSO TENDS TO CREATE GUSTY WINDS WHICH DRY OUT THE AREA EVEN FURTHER. WINDS WEDNESDAY AND THURSDAY DO NOT LOOK NEARLY AS STRONG AS TODAY...SO A WIND ADVISORY MAY NOT BE NEEDED...HOWEVER A RED FLAG WARNING HAS BEEN ISSUED FOR TOMORROW AND WILL BE CONSIDERED FOR THURSDAY. CLEAR SKIES...LIGHT WINDS...AND EXTREMELY DRY AIR POINT TOWARDS A SIGNIFICANT RADIATIONAL COOLING EVENT TONIGHT AND HAVE GONE SEVERAL DEGREES BELOW GUIDANCE BECAUSE OF THIS. TEMPERATURES WILL RECOVER INTO THE UPPER 50S AND LOWER 60S ON WEDNESDAY. CLOUD COVER AND INCREASING WINDS SHOULD KEEP LOW TEMPS FROM DROPPING BELOW FREEZING WEDNESDAY NIGHT. DECENT COLD AIR ADVECTION BEHIND THURSDAYS FRONT WILL KEEP HIGH TEMPS IN THE 40S AND 50S WITH AN AREAWIDE FREEZE EXPECTED THAT NIGHT. TEMPERATURES WILL GRADUALLY WARM UP FRIDAY INTO THE WEEKEND WITH HIGHS IN THE 60S AND 70S. /13 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 70 29 59 39 53 / 5 0 0 30 30 WACO, TX 71 28 62 45 57 / 5 0 0 30 30 PARIS, TX 68 25 54 37 48 / 10 0 0 40 40 DENTON, TX 68 28 59 38 52 / 5 0 0 30 30 MCKINNEY, TX 69 27 59 38 50 / 5 0 0 30 30 DALLAS, TX 69 29 60 42 52 / 5 0 0 30 30 TERRELL, TX 69 27 59 40 50 / 5 0 0 40 40 CORSICANA, TX 70 27 59 41 55 / 10 0 0 40 40 TEMPLE, TX 72 29 65 44 59 / 5 0 0 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 6 PM CST WEDNESDAY FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. WIND ADVISORY FROM 10 AM TO 6 PM CST WEDNESDAY FOR THE FOLLOWING ZONES: TXZ091>094-100>103-115>117-129. && 05/05
Hazardous weather outlook, Jan 29, 9:27 PM CST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 927 PM CST TUE JAN 29 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 927 PM CST TUE JAN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN... A RED FLAG WARNING IS IN EFFECT FOR ALL OF NORTH TEXAS FOR WEDNESDAY AFTERNOON. A WIND ADVISORY IS IN EFFECT ALONG AND NORTHWEST OF A LINE FROM BOHNAM...DENTON...WEATHERFORD...TO EASTLAND WEDNESDAY AFTERNOON. A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS THURSDAY AFTERNOON. ISOLATED THUNDERSTORMS ARE EXPECTED THURSDAY...AND AGAIN NEXT SUNDAY. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH MORNING.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 9:54 PM CST | Fire Weather Watch | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 27 more | 17 hr |
| Jan 30, 2:59 PM CST | Red Flag Warning | FWD | Bell, Bosque, Comanche, Coryell, Dallas, Denton and 24 more | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.